Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some uncomplemented uniform algebras


Author: Alain Etcheberry
Journal: Proc. Amer. Math. Soc. 43 (1974), 323-325
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1974-0336348-3
MathSciNet review: 0336348
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The uniform algebras specified by the Wermer embedding theorem are not linearly homeomorphic to a complemented subspace of any Banach space $ C(Y)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336348-3
Keywords: Uniform algebra, Gleason part, unique representing measure, F. and M. Riesz theorem, Wermer embedding theorem, uncomplemented subspace of $ C(X)$, injective Banach space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society